View : 20 Download: 0

On local spectral properties of complex symmetric operators

Title
On local spectral properties of complex symmetric operators
Authors
Jung S.Ko E.Lee M.Lee J.
Ewha Authors
고응일이지은
SCOPUS Author ID
고응일scopus
Issue Date
2011
Journal Title
Journal of Mathematical Analysis and Applications
ISSN
0022-247XJCR Link
Citation
vol. 379, no. 1, pp. 325 - 333
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper we study properties of complex symmetric operators. In particular, we prove that every complex symmetric operator having property (β) or (δ) is decomposable. Moreover, we show that complex symmetric operator T has Dunford's property (C) and it satisfies Weyl's theorem if and only if its adjoint does. © 2011 Elsevier Inc.
DOI
10.1016/j.jmaa.2011.01.009
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE